# SDR CALA2013092491421

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,481 hours, 17,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SILL HAS CORROSION APPROXIMATELY BS 1400 AROUND LOCK FITTING NR 2.  REPAIRED ACP AT AFT CARGO SILL BEAM OTBD LOWER CHORD IAW ECRA 5360-01346.
